# SDR SWAA2023061257679

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 39,174 hours, 23,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 ABC WINDOW LIGHT INOPERATIVE.  RELAMPED 11ABC WINDOW LIGHT IN REF. TO AMM 33-21-00. OPS CHECK GOOD.
